# SDR MWEA070165

- Difficulty date: August 5, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 64,200 hours, 21,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS DO NOT COME ON WHEN EMERGENCY LIGHT SWITCH MOVED TO ON.  REMOVED AND REPLACED BATTERY PACK.
